# SDR DALA2024032003555

- Difficulty date: March 20, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 DOOR 4L OUTER SKIN EXISTING DOUBLER. CORRECTIVE ACTION: 5EA FASTENERS FOUND WITH POOR WORKMANSHIP REMOVED AND REPLACED AS PER A330 SRM 51-42-11. ASSOCIATED ERA 615829-14. (0253329)
